Page 1

Displaying 1 – 9 of 9

Showing per page

Cohen-Macaulay modules over two-dimensional graph orders

Klaus Roggenkamp (1999)

Colloquium Mathematicae

For a split graph order ℒ over a complete local regular domain 𝒪 of dimension 2 the indecomposable Cohen-Macaulay modules decompose - up to irreducible projectives - into a union of the indecomposable Cohen-Macaulay modules over graph orders of type •—• . There, the Cohen-Macaulay modules filtered by irreducible Cohen-Macaulay modules are in bijection to the homomorphisms ϕ : 𝒪 L ( μ ) 𝒪 L ( ν ) under the bi-action of the groups ( G l ( μ , 𝒪 L ) , G l ( ν , 𝒪 L ) ) , where 𝒪 L = 𝒪 / π for a prime π. This problem strongly depends on the nature of 𝒪 L . If 𝒪 L is regular,...

Deformed mesh algebras of Dynkin type ℂₙ

Jerzy Białkowski, Karin Erdmann, Andrzej Skowroński (2012)

Colloquium Mathematicae

In our recent paper (J. Algebra 345 (2011)) we prove that the deformed preprojective algebras of generalized Dynkin type ₙ (in the sense of our earlier work in Trans. Amer Math. Soc. 359 (2007)) are exactly (up to isomorphism) the stable Auslander algebras of simple plane singularities of Dynkin type 2 n . In this article we complete the picture by showing that the deformed mesh algebras of Dynkin type ℂₙ are isomorphic to the canonical mesh algebras of type ℂₙ, and hence to the stable Auslander algebras...

On Cohen-Macaulay modules over non-commutative surface singularities

Yuriy Drozd, Volodymyr Gavran (2014)

Open Mathematics

We generalize the results of Kahn about a correspondence between Cohen-Macaulay modules and vector bundles to non-commutative surface singularities. As an application, we give examples of non-commutative surface singularities which are not Cohen-Macaulay finite, but are Cohen-Macaulay tame.

On stable equivalences of module subcategories over a semiperfect noetherian ring

Noritsugu Kameyama, Yuko Kimura, Kenji Nishida (2014)

Colloquium Mathematicae

Given a semiperfect two-sided noetherian ring Λ, we study two subcategories k ( Λ ) = M m o d Λ | E x t Λ j ( T r M , Λ ) = 0 ( 1 j k ) and k ( Λ ) = N m o d Λ | E x t Λ j ( N , Λ ) = 0 ( 1 j k ) of the category mod Λ of finitely generated right Λ-modules, where Tr M is Auslander’s transpose of M. In particular, we give another convenient description of the categories k ( Λ ) and k ( Λ ) , and we study category equivalences and stable equivalences between them. Several results proved in [J. Algebra 301 (2006), 748-780] are extended to the case when Λ is a two-sided noetherian semiperfect ring.

Representation theory of two-dimensionalbrauer graph rings

Wolfgang Rump (2000)

Colloquium Mathematicae

We consider a class of two-dimensional non-commutative Cohen-Macaulay rings to which a Brauer graph, that is, a finite graph endowed with a cyclic ordering of edges at any vertex, can be associated in a natural way. Some orders Λ over a two-dimensional regular local ring are of this type. They arise, e.g., as certain blocks of Hecke algebras over the completion of [ q , q - 1 ] at (p,q-1) for some rational prime p . For such orders Λ, a class of indecomposable maximal Cohen-Macaulay modules (see introduction)...

Simply connected right multipeak algebras and the separation property

Stanisław Kasjan (1999)

Colloquium Mathematicae

Let R=k(Q,I) be a finite-dimensional algebra over a field k determined by a bound quiver (Q,I). We show that if R is a simply connected right multipeak algebra which is chord-free and ˜ -free in the sense defined below then R has the separation property and there exists a preprojective component of the Auslander-Reiten quiver of the category prin(R) of prinjective R-modules. As a consequence we get in 4.6 a criterion for finite representation type of prin(R) in terms of the prinjective Tits quadratic...

Currently displaying 1 – 9 of 9

Page 1